About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 340487, 9 pages
http://dx.doi.org/10.1155/2013/340487
Research Article

Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
3Department of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 24 July 2013; Accepted 3 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yujun Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper provides sufficient conditions for the existence and uniqueness of positive solutions to a singular differential system with integral boundary value. The emphasis here is that the boundary conditions are coupled and this is where the main novelty of this work lies. By mixed monotone method, the existence and uniqueness results of the problem are established. An example is given to demonstrate the main results.